Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Effective packing dimension of $ \Pi^0_1$-classes

Author: Chris J. Conidis
Journal: Proc. Amer. Math. Soc. 136 (2008), 3655-3662
MSC (2000): Primary 03Dxx, 68Qxx
Published electronically: May 15, 2008
MathSciNet review: 2415051
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a $ \Pi^0_1$-class $ X$ that has classical packing dimension 0 and effective packing dimension 1. This implies that, unlike in the case of effective Hausdorff dimension, there is no natural correspondence principle (as defined by Lutz) for effective packing dimension. We also examine the relationship between upper box dimension and packing dimension for $ \Pi^0_1$-classes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03Dxx, 68Qxx

Retrieve articles in all journals with MSC (2000): 03Dxx, 68Qxx

Additional Information

Chris J. Conidis
Affiliation: Department of Mathematics, The University of Chicago, 5734 University Avenue, Chicago, Illinois 60637-1546

Received by editor(s): August 2, 2007
Received by editor(s) in revised form: August 22, 2007
Published electronically: May 15, 2008
Additional Notes: The author would like to acknowledge the helpful input he received from Jan Reimann, as well as his thesis advisors, Robert I. Soare and Denis R. Hirschfeldt. The author would also like to thank the American Institute of Mathematics for hosting a valuable workshop in effective randomness which lead to the publication of this article.
Communicated by: Julia Knight
Article copyright: © Copyright 2008 American Mathematical Society